# SDR MASA01007

- Difficulty date: January 9, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356024310
- Condition: Intermittent
- Location: Right Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FTL - 5822 - LGA-IAD - DIVERTED TO PHL DUE TO 14TH STAGE OVERHEAT MESSAGE ON EICAS.  THE CAPTAIN RETARDED THE RIGHT POWER LEVER AND AFTER 3-5 MINUTES THE MESSAGE CLEARED AND FLICKERED ON AND OFF INTERMITTENTLY.  AFTER LANDING IN PHL MAINTENANCE WAS CALLED.  MAINTENANCE REMOVED AND REPLACED THE 14TH STAGE DUCT SENSING LOOP.  OP CHECKS GOOD ON GROUND POWER TURN UP.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
